# SDR QXEA2012082400901

- Difficulty date: August 24, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 26,715 hours, 27,786 cycles
- Engine: Pwc PW150A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 10 MULTIPLE AREAS OF DAMAGE/CORROSION.  REMOVED CORROSION  AND FOUND TRACK TO BE OUT OF LIMITS IAW RD 8/4-53-884.  REMOVED SEAT TRACK IAW SRM 51-41-05-00-01, 51-40-15-02-01 AND 51-42-05-02-01. INSTALLED NEW TRACK REF IAW SRM  51-41-05-00-01, 51-40-15-02-01 AND 51-42-05-02-01.  APPLIED SURFACE PROTECTION IAW SRM 51-25-10-02-01.
